Jump to content

Search the Community

Showing results for tags 'numb penis'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi guys, I'm a 24 year old french guy suffering from what I believe to be PSSD. Here's my story: Late 2012 - I was diagnosed with depression and went on citalopram for 1 month, followed by Cymbalta for 1 month. The meds slightly numbed my penis, even after discontinuation. 2013 - I went on different meds that made no impact on my depression nor sex drive, as they don't target serotonin (Abilify, Valdoxan, Solian, Wellbutrin, Lamictal). Only spent a handful of weeks on any given one of these. My penis was still slightly numbed by mid-2013, from the initial S(N)RIs. I then took
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy